MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW LXA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW LXA; TISSUE HEART VALVE
Model Number LXA25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 11/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # lxa25, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a lxa25 mitroflow aortic pericardial heart valve at the time of manufacture and release.The device is not available for return and no further information is available for the reported event.The manufacturer is unable to perform any further investigations.Because no further investigations are possible the root cause cannot be established at this time.Device evaluated by mfr: tavi performed.
 
Event or Problem Description
A patient was implanted with a mitroflow lxa25 sn (b)(4) on (b)(6) 2013 at (b)(6) medical center (b)(6).At 2 years follow-up valve showed failure with severe bio-prosthetic aortic stenosis.On (b)(6) 2015 a tavi was performed at (b)(6) medical center in (b)(6).

Brand Name
MITROFLOW LXA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key8839641
Report Number3004478276-2019-00231
Device Sequence Number2457523
Product Code LWR
UDI-Device Identifier00896208000122
UDI-Public(01)00896208000122(240)LXA25(17)180228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2018
Device Model NumberLXA25
Device Catalogue NumberLXA25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR